[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IPk] Re: Statins



Hi

 Many thanks for your comments on this subject so far. I spoke to my DSN today.
He was suprised that i was on Atorvastatin. He checked my last blood results and
pointed out that although my LDL and HDL cholesterol were good. My Triglycerites
were a little high. He suggested that I ask my GP to change me over to
Rusavastatin (not sure if that is the correct spelling). Apparently there is
less chance of muscular side effects and it is a lot more favourable for
reducing triglycerites.

Lets hope this provides me with the answers i have been hoping for.

Once again, thanks for all your postings regarding this.

Julian
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org